This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
My 55 year old male friend was put on Adderall (adderrall) a few years back for ADHD. Since we know aging is related to shrinking chromosomal telemere length, wouldn't Adderall (adderrall) cause premature aging because it increases metabolism, thereby increasing cell division? My friend has a 5 year old son and wants to be around to see him grow up. What else could he do for his decreased ability to focus instead of taking Adderall (adderrall)? He's not looking too good.
There is no reason that this medication increases aging, so looking for an alternative doesn't make sense. On the other hand, if he doesn't look good, he should see his doctor for an annual check up to make sure something else is not happening.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.